# SDR SWAA2021120142233

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT AT STA 947.5; WL 179; RBL 14; LBL 2-5; LBL 8. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] LOCATED; DRILLED; AND DEBURRED NEW ACB AFT BULKHEAD SUPPORT BS 947.5; RBL 23-RBL 10; WL 179 IAW SRM 51-40-05-0G-0; DWG# 146A8117; [04] VERIFIED CORRECTIVE ACTION 3
